# SDR MASA00023

- Difficulty date: February 17, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 8063490
- Condition: Failed
- Location: Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

LGA/BHM - FLT 5844 - DURING APPROACH INTO BHM, THE CREW NOTED THE AIRCRAFT EXPERIENCED A HIGH EGT 900 DEGREES AND A DECREASING N1 AND N2 DURING APPROACH.  IN ADDITION DURING CRUISE PRIOR TO APPROACH, THE 10TH STAGE BLEEDS CLOSED.  THE CREW FOLLOWED PROCEDURES AND SHUT DOWN THE ENGINE BEFORE LANDING AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  THIS INCIDENT IS CURRENTLY BEING INVESTIGATED.  ON 2-18-00, MAINTENANCE TROUBLESHOT ENGINE AND FOUND COMPRESSOR FOD DAMAGE AND REMOVED AND REPLACED THE ENGINE.  (X)
